# SDR SWAA2025121533027

- Difficulty date: November 8, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER MAIN SILL LOCATED BETWEEN BS 794.3 - 847, S18R, WL 200 IN THE CARGO BAY.  REPLACED UPPER MAIN SILL IAW SRM 51-40-02-0G-0, DWG 146A8110, SHEET 25, REV A, & DWG 146A8111, SHEET 16, REV -.
